Rejoinder

Aitkin, Murray and Laird, Nan and Francis, Brian (1983) Rejoinder. Journal of the American Statistical Association, 78 (382). pp. 291-292. ISSN 0162-1459

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of the American Statistical Association
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1800/1804
Subjects:
ID Code:
128734
Deposited By:
Deposited On:
05 Nov 2018 14:02
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 11:38